# SDR DALA2024020301508

- Difficulty date: February 1, 2024
- Submitted: February 3, 2024
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 56,120 hours, 39,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 655-663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SKIN BTW STA Y=655/663 AND BTW LONGERONS 29L/29R AT FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00166: CORROSION LEVEL 2. INTERNAL SKIN DOUBLER BTW STA Y=655/663 AND BTW LONGERONS 29L/29R AT FWD CARGO COMPARTMENT WAS REPAIRED PER ERA 614961-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 614961-14 REV 1. ACCOMPLISH REPETITIVE INSPECTIONS WITHIN EVERY 8,000 FLIGHT CYCLES AFTER ACCOMPLISHMENT OF SECTION I REPAIR, LOG 0178932 PER E/RA 614961-14 REV ORIGINAL, SECTION II. ASSOCIATED ER/A 14-614961 ADDED FOR AC 9545. (LP #0182991)
